# SDR HALA2018070200319

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 19,942 hours, 3,108 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Tru
- Part number: 43243290001
- Part serial: 05392
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSFORMER RECTIFIER 1 FAULT ZERO AMPS, 30 VOLTS.   REMOVED AND REPLACED TR IAW AMM 24-32-51. TEST PASSED WITH NO FAULTS NOTED. OK FOR SERVICE.
